Jump to content
Acne.org
  • entries
    13
  • comments
    25
  • views
    7,570

Day 21 Heavenly news

Karen L.

253 views

- Accutane day 21 on 20 mg.

- NO NEW ACNE :( still got two whiteheads though.

- No real side effects apart from dry lips.

Day 21 on accutane. My face looks 100 times better than last week when I was having my IB. I couldn't have imagined my face would heal so fast. Don't get me wrong I am loving it, however it does make me worry, if my face looks good now how will it look next week? Anyway have to stay positive and enjoy this moment.

A few days ago I called my derm's office in need for some advice due to the condition of my skin on my neck. It was red and burning mainly caused by the differin gel. The receptionist told me I would be called back on Thursday, today. This very nice young woman was very helpful and understanding. She told me it was in fact the differin gel that caused it and that I should apply the differin gel once every 2 or even 3 days instead of daily (because of my dry skin due to accutane). The differin gel has a kind of chemical peeling effect that eliminates the red spots left from previous acne; it accelerates the process of your new skin. I also took the opportunity to ask about possibly any further breakouts, which she responded with magical words: NO MORE BREAKOUTS !!! Best news ever... if I do get them, she's going to be very much in trouble.

So that's wonderful news, still can't help being hesitant. Don't want to have my hopes up just to become disappointed when it does get worse again.

Good luck to everyone and hope you all have a great day tomorrow.

XO Karen



2 Comments


Recommended Comments

thats great news,i hope you get clear pretty soon so celebrate this moment and stop worrying about whats gonna happen next.U deserve to enjoy this time :-

Share this comment


Link to comment
×